Alert archive / Florida / Flash Flood Warnings in 2025
Flash Flood Warning 19, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Jun 9, 2025, 2:15 AM CDT for Santa Rosa County, Florida. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2025, 2:15 AM CDT (07:15 UTC)
- Expired
- Jun 9, 2025, 5:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 115 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 3:00 AM CDT | FLASH FLOOD | 1 E Jay, FL | Flooding reported at several points east of Jay, including intersections of Dobson and Morristown Rds. |
| Jun 9, 3:45 AM CDT | FLASH FLOOD | 1 Ne Jay, FL | Santa Rosa County reports a road closure of SR-89 between Pine Level Church Rd and Chumuckla Highway near Jay due to flooding. No injuries have been reported. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.3 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 178 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1293 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
908
WGUS54 KMOB 090715
FFWMOB
FLC113-091015-
/O.NEW.KMOB.FF.W.0019.250609T0715Z-250609T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
215 AM CDT Mon Jun 9 2025
The National Weather Service in Mobile has issued a
* Flash Flood Warning for...
Northwestern Santa Rosa County in northwestern Florida...
* Until 515 AM CDT.
* At 215 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Jay, Fidelis, Berrydale, Dixonville, Mount Carmel, Cobbtown,
Sellersville, McLellan and Brownsdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3097 8684 3090 8688 3086 8693 3087 8709
3088 8725 3089 8729 3092 8728 3093 8726
3095 8724 3098 8719 3100 8716 3100 8694
3098 8685
FLASH FLOOD...RADAR INDICATED
$$
JP1 follow-up statement
284
WGUS74 KMOB 090812
FFSMOB
Flash Flood Statement
National Weather Service Mobile AL
312 AM CDT Mon Jun 9 2025
FLC113-091015-
/O.CON.KMOB.FF.W.0019.000000T0000Z-250609T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Santa Rosa FL-
312 AM CDT Mon Jun 9 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM CDT EARLY THIS
MORNING FOR NORTHWESTERN SANTA ROSA COUNTY...
At 312 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 4 and 6 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Jay, Fidelis, Berrydale, Dixonville, Mount Carmel, Cobbtown,
Sellersville, McLellan and Brownsdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3097 8684 3090 8688 3086 8693 3087 8709
3088 8725 3089 8729 3092 8728 3093 8726
3095 8724 3098 8719 3100 8716 3100 8694
3098 8685
FLASH FLOOD...RADAR INDICATED
$$
JPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 12:49 AM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 9, 12:49 AM CDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1249 AM CDT Mon Jun 9 2025 ...New Aviation... .DISCUSSION... Issued at 217 PM CDT Sun Jun 8 2025 Through Monday Night... The northeastern flank of an upper level ridge from the western half of the Gulf to northern Mexico, is beginning to erode and become suppressed to the southwest as an upper low/upper trof over the northern and central CONUS begins to amplify and dig southward. As a result, the active zone of the westerlies aloft we have been seeing over the past couple days mainly to our north is now beginning to sink southward which will put the forecast area in the cross- hairs to see more in the way of active weather as we open the work week. Forecasters are seeing a train of convective complexes aligned from central AL, westward across LA to the Red River Valley of TX/OK. This activity is sinking slight southward at the base of the evolving long-wave trof. The high resolution ensembles of the CAMs show a resurgence in convective coverage during the remainder of the afternoon within a sufficiently warm, deeply moist, and unstable environment. PWAT's on the order of 1.9 to 2.1" is well above 2 standard deviations above the climatological means for June 8th. There are indications that an old meso-scale outflow boundary from convection to the north will sink southward to the coast late in the afternoon and begin to stall along the coastal counties tonight. This feature will serve as a focus for continued convective initiation and there are concerns we could see repeated storm motions over the same areas which would favor localized flooding in lower-lying/urban areas subject to poor drainage. Considering this, the National Centers have issued a slight risk of excessive rainfall. SPC has our entire area in a Marginal Risk of severe weather through tonight. A few severe storms may exhibit bowing segments with damaging winds being the main threat. A more robust energy maximum at the base of the upper trof looks to pivot eastward through the area on Monday. Considering the persistent warm, moist, unstable environment for this feature to operate on along with hard to resolve meso-scale outflow boundaries draped over the area, severe storms Monday is at Slight Risk. We have seen the latest rip current guidance breaching into low end high categories along our beaches through early Monday. Reports from a few beach services are reporting red flags and thus, we have issued a rip current statement for High Rip Currents through Monday afternoon. /10 Tuesday Through Sunday... Deep upper-level troughing over the Great Lakes region begins to lift northeastward by Tuesday night and into Wednesday as an upper ridge builds in over the southeast US. Over our local area, the active and diffluent westerly to northwesterly flow pattern, with several embedded shortwaves moving through it, will continue through early Wednesday. Several more rounds of showers and storms are expected to develop during the Tuesday through Wednesday morning time-frame as the shortwaves move across the area. Cannot rule out at least one more MCS that may attempt to develop and move through, bringing with it the risk for gusty winds. We will monitor this closely over the coming days with receipt of new hi- res guidance. By Thursday and through the remainder of the period, flow aloft becomes southwesterly as the upper ridge builds to our east and a southern-stream shortwave trough slowly pushes into the Lower Mississippi River Valley. The presence of the upper ridge should bring us back to a more typical summer-time pattern, with scattered to locally numerous pulse-type storms developing during the afternoon and dissipating by the evening due to the loss of daytime heating. However, with the upper trough just to our west, rain chances may remain a bit higher than what we typically see in the summer. /96 && .AVIATION... (06Z TAFS) Issued at 1239 AM CDT Mon Jun 9 2025 A large cluster of thunderstorms continues to increase in coverage along a stalled boundary just north of I-10 and south of Highway 84, resulting in localized IFR to LIFR visbys and MVFR ceilings. Gusty winds to 40 knots and small hail will also be possible with these storms. Overall the coverage of thunderstorms will decrease Monday morning, before likely returning in the afternoon as a line of storms moves from west to east across our area. Winds will be light out of the southwest tonight increasing to around 10 knots with gusts to around 20 knots on Monday. /22 && .MARINE... Issued at 217 PM CDT Sun Jun 8 2025 Small craft operators heading out into the open Gulf should exercise caution into Monday due to moderate westerly to southwesterly winds of 15-20 knots. An increase in coverage of showers and storms will occur tonight through Thursday and mariners should be prepared for stronger storms that will bring higher winds and low visibilities. Mariners should also be aware that waterspouts are also possible during morning activity near the coast. /10 && .PRELIMINARY POINT TEMPS/POPS... Mobile 72 87 71 90 71 90 74 89 / 70 90 50 70 20 70 20 70 Pensacola 75 87 74 88 75 88 77 88 / 80 90 50 70 30 60 30 70 Destin 77 88 77 89 78 89 79 90 / 80 90 50 70 40 50 40 70 Evergreen 69 87 68 90 69 92 71 92 / 80 90 40 70 20 60 20 70 Waynesboro 67 85 67 88 68 91 70 91 / 70 80 30 60 10 70 20 70 Camden 67 83 66 86 68 89 70 89 / 80 70 30 60 10 60 20 60 Crestview 71 89 69 90 70 92 71 92 / 80 90 40 70 20 70 20 80 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...High Rip Current Risk through this afternoon for FLZ202-204-206. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Jun 8, 9:22 PM CDT, 4 hours 53 minutes before
Special Weather Statement
National Weather Service Mobile AL
922 PM CDT Sun Jun 8 2025
FLZ203-205-090300-
Okaloosa Inland FL-Santa Rosa Inland FL-
922 PM CDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OKALOOSA AND
NORTHEASTERN SANTA ROSA COUNTIES THROUGH 1000 PM CDT...
At 921 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Riverview, or 15 miles southeast of Brewton,
moving southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Baker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3088 8710 3099 8694 3088 8666 3079 8664
3071 8671 3070 8681
TIME...MOT...LOC 0221Z 301DEG 18KT 3091 8694
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BlackSpecial weather statement, Jun 8, 10:06 PM CDT, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Mobile AL
1006 PM CDT Sun Jun 8 2025
FLZ205-090345-
Okaloosa Inland FL-
1006 PM CDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OKALOOSA COUNTY THROUGH
1045 PM CDT...
At 1006 PM CDT, Doppler radar was tracking a strong thunderstorm over
Baker, or 8 miles west of Crestview, moving southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Crestview and Baker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3061 8649 3054 8659 3071 8679 3083 8679
3089 8674 3078 8644 3069 8643
TIME...MOT...LOC 0306Z 301DEG 18KT 3079 8672
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BlackSpecial weather statement, Jun 8, 11:51 PM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Mobile AL
1151 PM CDT Sun Jun 8 2025
FLZ205-090530-
Okaloosa Inland FL-
1151 PM CDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OKALOOSA COUNTY THROUGH
1230 AM CDT...
At 1151 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Crestview. This storm was nearly stationary.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Crestview and Baker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3060 8677 3082 8678 3086 8648 3058 8643
TIME...MOT...LOC 0451Z 243DEG 2KT 3072 8664
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JPSpecial weather statement, Jun 9, 1:44 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
144 AM CDT Mon Jun 9 2025
ALZ053-055-056-059-261-262-FLZ201-203-090745-
Clarke AL-Baldwin Inland AL-Monroe AL-Conecuh AL-Escambia AL-
Mobile Inland AL-Escambia Inland FL-Santa Rosa Inland FL-
144 AM CDT Mon Jun 9 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MONROE...
NORTHEASTERN MOBILE...NORTHWESTERN BALDWIN...ESCAMBIA...SOUTH CENTRAL
CLARKE...SOUTHWESTERN CONECUH...NORTHWESTERN SANTA ROSA AND NORTH
CENTRAL ESCAMBIA COUNTIES THROUGH 245 AM CDT...
At 143 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles north of I65 And AL 113 to 14 miles
northwest of McCullough to 4 miles northeast of Chunchula. Movement
was east at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Atmore, Brewton, Century, Flomaton, Chunchula, Stockton, McCullough,
East Brewton, Axis, Mount Vernon, Jay, Pollard, Riverview, I65 And CR
1, I65 And AL 113, I65 And AL 21, Movico, and Poarch Creek
Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3086 8739 3102 8744 3102 8779 3090 8802
3091 8829 3117 8799 3116 8794 3121 8795
3130 8785 3130 8733 3123 8699 3084 8703
TIME...MOT...LOC 0643Z 264DEG 14KT 3127 8733 3126 8774 3097 8815
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JPThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:22 PM CDT | Special Weather Statement | MOB | Santa Rosa | 38 min |
| Jun 8, 10:06 PM CDT | Special Weather Statement | MOB | Okaloosa | 39 min |
| Jun 8, 11:51 PM CDT | Special Weather Statement | MOB | Okaloosa | 39 min |
| Jun 9, 12:04 AM CDT | Flash Flood Warning | MOB | Okaloosa, Santa Rosa | 3 hr |
| Jun 9, 1:05 AM CDT | Flash Flood Warning | MOB | Okaloosa, Santa Rosa | 3 hr |
| Jun 9, 1:07 AM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 3 hr |
| Jun 9, 3:05 AM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Jun 9, 7:24 AM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 3 hr |
| Jun 9, 9:13 AM CDT | River Flood Warning | MOB | Okaloosa, Santa Rosa | 48 hr |
| Jun 9, 10:54 AM CDT | Special Weather Statement | MOB | Okaloosa | 51 min |
| Jun 9, 11:41 AM CDT | Special Weather Statement | MOB | Okaloosa | 34 min |
Nearby
Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.